# SDR 98ZZZX885

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5318E
- Make and model: Cessna 172N
- Aircraft serial: 17271836
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Condition: Deteriorated
- Location: Fuel Vent
- Part time: 2,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK VENT LINES ARE CONNECTED WITH 6 SHORT PIECES OF RUBBER HOSE IN THE CABIN OVERHEAD AT THE WING ROOTS.  THE HOSES WERE ORIGINAL, ONE WITH A 3Q78 DATE.  THIS IS THE THIRD ARICRAFT WITH VENT HOSES AT LEAST 20 YEARS OLD.  SUBMITTER RECOMMENDED 5-10 YEAR REPLACEMENT.
